Access count of this item: 63

Files in This Item:
File Description SizeFormat 
0584-7.pdf283.17 kBAdobe PDFView/Open
Title: Problems for convergence properties(General Topology and Set Theory)
Authors: Nogura, Tsugunori
Author's alias: 野倉, 嗣紀
Issue Date: Feb-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 584
Start page: 57
End page: 61
Appears in Collections:General Topology and Set Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.